Quick Answer: What Medications Cause Excessive Head Sweating?

What is excessive sweating a sign of?

Excessive sweating, or hyperhidrosis, can be a warning sign of thyroid problems, diabetes or infection.

Excessive sweating is also more common in people who are overweight or out of shape.

The good news is that most cases of excessive sweating are harmless..

How do I stop sweating from medication?

The most commonly used medications for managing excessive sweating are anticholinergics. These include medicines such as: glycopyrrolate, oxybutynin, benztropine, propantheline, and others. Many hyperhidrosis patients experience success with anticholinergic therapy.

How can I stop excessive sweating all over my body?

TreatmentPrescription antiperspirant. Your doctor may prescribe an antiperspirant with aluminum chloride (Drysol, Xerac Ac). … Prescription creams. A prescription cream that contains glycopyrrolate may help hyperhidrosis that affects the face and head.Nerve-blocking medications. … Antidepressants. … Botulinum toxin injections.

What mineral or vitamin deficiency causes excessive sweating?

Sweating is actually good for your health, as it releases toxins buried in the fat cells underneath the skin. However, excessive sweating may indicate a deficiency in vitamin D. Vitamin D has an important role for the immune system, as well.

What home remedy can I use to stop excessive sweating?

How To Stop Sweating NaturallyTomato Juice. Tomato juice can reduce the amount you sweat due to its active ingredient properties. … dandi patch. dandi patch may not be a food-based remedy. … Baking Soda. Baking soda is well known for being a water absorbing ingredient and alkaline. … Tea tree oil. … Potatoes. … Lemons.

Is there an over the counter medicine for excessive sweating?

Effective treatments are now available to help those with hyperhidrosis. Treatments for hyperhidrosis include over-the-counter antiperspirants, prescription antiperspirants like Drysol (20% aluminum chloride), iontophoresis, pills like glycopyrrolate (Robinul), and surgery.

Why am I sweating so much all of a sudden?

Depending on the sweating symptoms, excess perspiration can be caused by anything from low blood sugar to pregnancy to thyroid issues to medication. “Certain conditions, like diabetes, thyroid conditions, and menopause may cause excessive sweating,” Dr.

Can certain medications cause excessive sweating?

Certain prescriptions and non-prescription medications can cause hyperhidrosis (excess perspiration or sweating) as a side effect.

Is sweating a side effect of drugs?

Certain prescription and non-prescription medications can cause diaphoresis (excess perspiration or sweating) as a side effect. A list of common potentially sweat-inducing medications is provided below.

Is excessive sweating a sign of heart disease?

Sweating more than usual — especially if you aren’t exercising or being active — could be an early warning sign of heart problems. Pumping blood through clogged arteries takes more effort from your heart, so your body sweats more to try to keep your body temperature down during the extra exertion.

What does heavy sweating mean?

Hyperhidrosis disorder is a condition that results in excessive sweating. This sweating can occur in unusual situations, such as in cooler weather, or without any trigger at all. It can also be caused by other medical conditions, such as menopause or hyperthyroidism. Hyperhidrosis can be uncomfortable.

What kind of doctor do you see for excessive sweating?

Dermatologists are generally the best doctors for treating excessive sweating that’s not controlled by OTC products. They are usually more familiar with hyperhidrosis treatment, especially when sweating is severe. Depending on your insurance, you may need a referral to a dermatologist from your regular doctor.